# SDR DALA2025050603501

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,031 hours, 20,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946907) COMPLY WITH E/RA 625945-14AD REV. ORIG. PRI REV. "0","1","2", 3" REPAIR INSTRUCTIONAL STEPS. ENSURE ALL 625945-14AD REV. ORIG. PRI REV. "0","1","2",3" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / STA. 663.75 / R/H FITTING REPLACEMENT / DAMAGES - E/RA 625945-14AD REV. ORIG. PERMANENT REPAIR INSTRUCTIONAL STEPS. COMPLIED WITH E/RA 625945-14AD REV. ORIG. PRI REV. 0, 1, 2, 3 REPAIR INSTRUCTIONAL STEPS. ENSURED ALL 625945-14AD REV. ORIG PRI REV. "0","1","2","3" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / STA. 663.75 / R/H FITTING REPLACEMENT / DAMAGES - E/RA 625945-14AD REV. ORIG. PERMANENT REPAIR INSTRUCTIONAL STEPS. REF. NON-ROUTINE CARDS 35,41, AND 42. ASSOCIATED ER/A 14-625945 ADDED FOR AC 3933.
